MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Vomiting (2144)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The date of the sae onset was on (b)(6) 2023, but the site was aware of this event today ((b)(6) 2023), reporting this information to us this morning.The reported sae has been described as postoperative paralytic ileus with recurrent episodes of vomits after intake.Treatment with metoclopramide, ondansetron, parenteral nutrition and nasogastric tube which prolonged an existing hospitalization.The subject is a 80-year-old female patient.She presented a malignant neoplasia of the rectum, so it was decided to undergo an abdominoperineal amputation and a colostomy on (b)(6) 2023.During hospitalization, on (b)(6) 2023.She presents general malaise, headache and an episode of recurrent vomiting.The subject also showed pain on deep palpation of the hypogastrium (abdomen), with no signs of peritoneal irritation and it is noted that the ileostomy is non-functioning.She is treated with antiemetics, absolute diet and fluids.The next day, due to the lack of improvement, it was decided to place a nasogastric tube and to feed parenterally.This event was resolved on (b)(6) 2023.
 
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be related to the procedure (possible), but not related to the investigational device.

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key17951533
Report Number1223422-2023-00032
Device Sequence Number6715563
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Seven-Day
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient SexFemale